Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 15, NWS Little Rock, AR

March 17, 20216 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 17, 2021, 5:01 AM CDT for 6 counties in Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 5:01 AM CDT (10:01 UTC)
Expired
Mar 17, 2021, 5:45 AM CDT
In force
44 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bradley County, AR, Cleveland County, AR, Desha County, AR, Drew County, AR, Jefferson County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 130 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.0 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2044 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

975 
WUUS54 KLZK 171001
SVRLZK
ARC011-025-041-043-069-079-171045-
/O.NEW.KLZK.SV.W.0015.210317T1001Z-210317T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
501 AM CDT Wed Mar 17 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Northeastern Bradley County in southeastern Arkansas...
  Southeastern Cleveland County in southeastern Arkansas...
  West central Desha County in southeastern Arkansas...
  Northern Drew County in southeastern Arkansas...
  Southeastern Jefferson County in southeastern Arkansas...
  Lincoln County in southeastern Arkansas...

* Until 545 AM CDT.

* At 500 AM CDT, a severe thunderstorm was located near Brandon, or
  near Monticello, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monticello...                     Warren...
  Dumas...                          Star City...
  Rohwer...                         Gould...
  Wilmar...                         Grady...
  Mitchellville...                  Tillar...
  Winchester...                     Omega...
  Plantersville...                  Cane Creek State Park...
  Mills...                          Kelso...
  Green Hill...                     Brandon...
  Douglas...                        Little Bayou Meto Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3353 9199 3371 9213 3416 9161 3378 9116
TIME...MOT...LOC 1000Z 241DEG 39KT 3371 9184 

HAIL...1.00IN
WIND...60MPH
 
$$

65
1 follow-up statement
864 
WWUS54 KLZK 171014 RRA
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
514 AM CDT Wed Mar 17 2021

ARC011-025-171024-
/O.CAN.KLZK.SV.W.0015.000000T0000Z-210317T1045Z/
Bradley AR-Cleveland AR-
514 AM CDT Wed Mar 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRADLEY AND
SOUTHEASTERN CLEVELAND COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3360 9183 3374 9196 3416 9161 3378 9116
TIME...MOT...LOC 1014Z 244DEG 38KT 3374 9170 

$$

ARC041-043-069-079-171045-
/O.CON.KLZK.SV.W.0015.000000T0000Z-210317T1045Z/
Desha AR-Drew AR-Jefferson AR-Lincoln AR-
514 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR WEST CENTRAL DESHA...NORTHERN DREW...SOUTHEASTERN JEFFERSON AND
EASTERN LINCOLN COUNTIES...

At 514 AM CDT, a severe thunderstorm was located 9 miles northeast of
Monticello, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Monticello...                     Dumas...
Rohwer...                         Gould...
Mitchellville...                  Tillar...
Winchester...                     Omega...
Plantersville...                  Cane Creek State Park...
Mills...                          Kelso...
Brandon...                        Douglas...
Little Bayou Meto Park...         Reed...
Garrett Bridge...                 Gourd...
Florence...                       Tyro...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3360 9183 3374 9196 3416 9161 3378 9116
TIME...MOT...LOC 1014Z 244DEG 38KT 3374 9170 

HAIL...1.00IN
WIND...60MPH
 
$$

65

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 1:04 AM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Mar 17, 1:04 AM CDT, 3 hours 57 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
104 AM CDT Wed Mar 17 2021

.AVIATION...17/06Z TAF CYCLE

FLight conds wl be deteriorating thru the overnight and mrng hrs
as several rounds of convection wl affect the FA. VFR conds early,
wl transition to mainly MVFR arnd daybreak as lower CIGS
overspread the region. There wl be an initial round of convection
moving NWD thru the early mrng hrs. Then another round wl affect
the area fm arnd midday thru the aftn hrs, assocd with a dryline/
CDFNT movg thru fm the west. Conds wl briefly improve post-fntl
but lower clouds wl quickly move in to close out the PD. /44/
&&

.PREV DISCUSSION...(ISSUED 235 PM CDT Tue Mar 16 2021)
SHORT TERM...Tonight Through Thursday

.Main focus remains on a widespread threat for severe wx across
the Natural State...

.Synopsis...

Latest WV sat imgry depicted a robust vorticity max traversing over
the Srn periphery of the Four Corners region, and mesoanalysis data
is further indicative of this upper lvl low. At the sfc, broad
cyclonic flow was noted over Ern NM and the OK/TX panhandle region.
The aforementioned upper trof is progged to quickly translate
Ewrd across the Srn plains Tues, further enhancing the low-lvl
mass response as the two features become juxtapositioned. A
strengthening sfc pres grad will spread Srly to S/Erly sfc winds
over the fcst area, allowing for rampant WAA and poleward moisture
transport. By Wed morning, an environment characterized by robust
synoptic ascent overtop plentiful low-lvl moisture and deep layer
wind shear veering w/ height will be prevalent across the Srn
Cntrl US, and will be extremely conducive for widespread severe
thunderstorm activity, some of which may be significant in nature.

.Today and Tonight...

You could certainly call today the calm before the storm...Settled
wx condns will prevail as strengthening sfc low pressure over
NM/OK/TX spreads S/Erly winds across the state. A warm frnt, which
was located over Srn AR near the LA border earlier this morning will
lift N/wrd over the next 24 hrs, w/ a plume of Td's in the mid-50s
extending into Nrn AR, and 60s over portions of Srn AR. As WAA ramps
up, seasonably warm temps will be noted over the fcst area this
afternoon w/ readings in the upper 70s across much of the state
accompanied by increasing cloud cover later this afternoon. Lows
around the region tonight lkly won't fall too far as WAA continues
overnight w/ lows in the mid-60s across the Srn portion of the
state, and mid-50s to the N.

.Wednesday...

.A few rounds of thunderstorms are anticipated to move across the
state through the day, w/ increasing intensity and svr potential
through each round...

Early Wed morning (06-12Z)...Strong sfc low pressure is progged to
be centered over Cntrl OK w/ a warm frnt lifting N/wrd over the
state, lkly invof the I-40 corridor. Low-lvl moisture will have lkly
increased further from Tues evening due in part to a H850-H700 30-40
kt LLJ, w/ a nose of 65F Td's extending as far N as the I-40
corridor, and 60F Td's possibly extending into the Nrn row of
counties in AR. The upper trof is progged to be moving across OK,
and increasing synoptic forcing for ascent atop low-lvl isentropic
ascent coupled w/ WAA/moisture advection will supply the fuel for
early morning convection. Based on the last few synoptic suites of
CAM guidance, early Wed morning storm activity will be limited to
invof the warm frnt as it advances N/wrd, lkly impacting portions
of Srn AR. Pt fcst soundings are indicative of this activity
staying somewhat elevated in nature, however given the antecedent
environment and bndry movement, storms could transition to become
more sfc based as time progresses. Primary svr hazards will lkly
be limited to large hail during this time frame.

Wed morning (12Z-18Z)...As the bndry continues to move N/wrd,
increasing forcing for ascent will drive another round of scattered
storms over the Cntrl third of the state around 12Z Wed morning. Sfc
based buoyancy is expected to become more prevalent as diurnal
heating takes effect, however mixing will also need to be considered
w/ Srly winds of 10-15 kts lkly invof the approaching sfc low. A
plume of ML buoyancy of 1500-2000 J/kg w/ locally greater pockets is
progged over the majority of the state. The extent of this round of
convection will play a role into the evolution of the afternoon rd
of storms though...primarily, how quickly and how thoroughly will
destabilization occur...e.g., how much will lingering cloud
cover/cirrus shields limit radiational heating, however
persistent WAA still looks to keep afternoon temps near the low to
mid 70s. W/in this second rd of storms, all three svr hazards
will become more lkly as low-lvl wind profiles become more
favorable for sustaining rotating updrafts.

Wed afternoon and evening (18Z and beyond)...The upper trof and H500
70+ kt jet max will be moving across the state at this point,
supplying a plentiful amount of vertical shear...e.g. bulk shear
values of 70+ kts. At the sfc, the warm frnt is expected to have
advanced N/wrd into MO, w/ a dryline mixing E/wrd into Cntrl AR. CAM
guidance continues to depict initialization of a third rd of storms
during the 18-20Z timeframe along this bndry, and slight separation
of bndry movement and bulk shear vectors may support a brief window
of discrete cell development, where cells would advance into a
slightly worked over environment from morning precip. However, pt
fcst soundings still indicate a very unstable environment w/
favorable low-lvl veering wind profiles, particularly should sfc
winds become more backed ahead of the dryline. 00Z and 12Z HREF
guidance have depicted modest signals over Cntrl and Ern AR for
persistent and sustained updrafts, of which a few may become
significant. W/ the potential for discrete rotating updraft
development, all svr hazards will become much more prevalent during
the afternoon and evening hours as storms initialize...including
large hail, damaging winds, and a few tornadoes.

As the evening progresses, upscale development will lkly occur w/
some embedded supercells remaining in a broken line of storms
advancing E/wrd, and a QLCS threat will increase into the later
evening for Ern AR, including brief QLCS tornadic activity, and
damaging winds. Once consolidation begins, the line is expected to
move E/wrd quickly, and will lkly clear the state after 00Z Wed
night. As storm activity is quickly ushered out of the region, the
sfc low will continue to advance to the E, and a tailing cold frnt
will sweep through the state overnight.

.Thurs...

A stout airmass change will be noticed by Arkansans Thurs morning w/
Td's back down into the upper 30s to low 40s for most. Strong and
gusty Wrly winds will prevail through the day following the cold
frnt with sustained values of 15-20 kts, and gusts of 25 kts. Under
forcing for descent as the upper trof slides to the E, drier condns
will be seen across the state w/ clearing skies and cooler temps in
place.

LONG TERM...Thursday Night Through Monday

Much quieter long term forecast when compared to the short term with
12z models looking fairly similar to earlier runs and therefore only
minor tweaks were made to the previous forecast. Long term begins
with upper level low hanging around to the NE of the state...NAM is
suggesting some wrap around precip will be possible across NE
Arkansas. Add this point did not add PoPs to the forecast, but will
monitor this for future forecast updates. Pressure gradient will
remain fairly tight Thursday night before it finally relaxes close
to midday on Friday. As a result will keep winds fairly elevated
during the overnight hours and a good chunk of the day on Friday. As
the system departs to the east an upper level ridge of high pressure
will try to build into the region. This combined with a surface low
to our northeast will result in northerly winds to the region on
Saturday both at the surface and aloft. Combine this with clear
skies and low temperatures Saturday morning will be at or just below
freezing across northern portions of the state with temperatures in
the mid 30's as far south as Hot Springs and Pine Bluff. Depending
on how much vegetation has greened up over the past warm spell may
determine the need for frost/freeze headlines. Beyond Saturday the
aforementioned ridge will build into the region and temperatures
will gradually warm each day with moisture on the increase across
the region. This will set the stage for our next system that moves
into the state on Monday. Rain chances will increase through the day
with the best chances for precipitation just beyond the long term.
&&

.LZK Watches/Warnings/Advisories...NONE.
&&
Hazardous weather outlook, Mar 16, 2:49 PM CDT, 14 hours 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
249 PM CDT Tue Mar 16 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-172000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
249 PM CDT Tue Mar 16 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Isolated thunderstorms...a few of which could be strong to severe...
will be possible late Tuesday night over far southern Arkansas as a
warm front lifts slowly northward into the state. Large hail and
damaging winds will be the main threats.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

The potential for severe thunderstorms will continue early
Wednesday morning ahead of a cold front. Hail and damaging winds
will be the main threats, but by Wednesday afternoon all modes of
severe weather will be possible. The main concern will be across
central and eastern Arkansas midday on Wednesday and continue
through Wednesday afternoon and early evening. One last round of
severe weather will be possible across northern Arkansas late
Wednesday night with a few hail storms possible.

Besides the severe weather potential, strong winds in the 15 to 25
mph range with higher gusts will be possible Wednesday and Thursday.

A few locations across northern Arkansas may dip down into the
lower to mid 30s during the morning hours Saturday and Sunday.

.Spotter Information Statement...

Spotter activation may be needed later tonight and Wednesday.

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Mar 17, 4:32 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
432 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             3 E SCRANTON            35.36N  93.49W
03/17/2021  E1.75 INCH       LOGAN              AR   BROADCAST MEDIA

&&

EVENT NUMBER LZK2100510

67
Local storm report, Mar 17, 4:34 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
434 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             JOHNSVILLE              33.37N  92.02W
03/17/2021  M1.00 INCH       BRADLEY            AR   BROADCAST MEDIA

&&

EVENT NUMBER LZK2100511

67
Special weather statement, Mar 17, 4:44 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
444 AM CDT Wed Mar 17 2021

ARZ004-005-013>015-023-171030-
Baxter AR-Marion AR-Searcy AR-Stone AR-Van Buren AR-Izard AR-
444 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STONE...WEST CENTRAL
IZARD...NORTHEASTERN SEARCY...SOUTHEASTERN MARION...NORTH CENTRAL VAN
BUREN AND SOUTHEASTERN BAXTER COUNTIES UNTIL 530 AM CDT...

At 442 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thola, or 14 miles east of Marshall, moving north at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calico Rock...                    Thola...
Elba...                           Culp...
Elberta...                        Blanchard Springs Campground...
Big Flat...                       Alco...
Fifty-Six...                      Oxley...
Optimus...                        Flag...
Fox...                            Landis...
Onia...                           Timbo...
Gunner Pool Campground...         Barkshed Campground...
Harriet...                        Push Mountian...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3575 9228 3577 9250 3614 9254 3612 9208
TIME...MOT...LOC 0942Z 187DEG 24KT 3584 9239

65
Special weather statement, Mar 17, 4:44 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
444 AM CDT Wed Mar 17 2021

ARZ053-062-063-066-171030-
Cleveland AR-Clark AR-Dallas AR-Ouachita AR-
444 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLEVELAND...
SOUTHEASTERN CLARK...DALLAS AND NORTHEASTERN OUACHITA COUNTIES UNTIL
530 AM CDT...

At 444 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Chidester, or 12 miles north of Camden, moving
northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sparkman...                       Amy...
Tates Bluff...                    Princeton...
Pine Grove...                     Ivan...
Manning...                        Ouachita...
Holly Springs...                  Vaden...
Ramsey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3377 9303 3409 9282 3394 9230 3380 9255
      3380 9258 3378 9258 3365 9281
TIME...MOT...LOC 0944Z 229DEG 34KT 3375 9286

65
Special weather statement, Mar 17, 4:54 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
454 AM CDT Wed Mar 17 2021

ARZ056-063>065-068-069-171045-
Bradley AR-Drew AR-Cleveland AR-Lincoln AR-Desha AR-Jefferson AR-
454 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADLEY...EASTERN
CLEVELAND...WEST CENTRAL DESHA...NORTHERN DREW...SOUTH CENTRAL
JEFFERSON AND LINCOLN COUNTIES UNTIL 545 AM CDT...

At 454 AM CDT, Doppler radar was tracking a strong thunderstorm over
Brandon, or 10 miles northwest of Monticello, moving northeast at 45
mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Monticello...                     Warren...
Dumas...                          Star City...
Gould...                          Wilmar...
Grady...                          Mitchellville...
Winchester...                     Whitefield...
Plantersville...                  Herbine...
Nebo...                           Feenyville...
Cottondale...                     Omega...
Linwood...                        Cane Creek State Park...
Mills...                          Green Hill...

LAT...LON 3355 9191 3370 9220 3421 9189 3385 9124
TIME...MOT...LOC 0954Z 229DEG 41KT 3373 9192

65
Special weather statement, Mar 17, 4:58 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Little Rock AR
458 AM CDT Wed Mar 17 2021

ARZ013-022-023-031-171045-
Pope AR-Searcy AR-Van Buren AR-Conway AR-
458 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEARCY...NORTHERN VAN
BUREN...NORTHWESTERN CONWAY AND NORTHEASTERN POPE COUNTIES UNTIL 545
AM CDT...

At 458 AM CDT, Doppler radar was tracking a strong thunderstorm near
Solo, or 20 miles north of Russellville, moving northeast at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clinton...                        Marshall...
Dover...                          Hector...
Kay...                            Witts Spring...
Rocky Hill...                     Broomfield...
Dabney...                         Solo...
Smyrna...                         Bohannon...
Woolum...                         Imo...
Watts...                          Leslie...
Appleton...                       Ben Hur...
Zach...                           Alread...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3559 9237 3535 9309 3560 9316 3573 9299
      3573 9295 3575 9295 3602 9259
TIME...MOT...LOC 0958Z 229DEG 38KT 3555 9302

67

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 12:34 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Ouachita56 min
Mar 17, 1:17 AM CDTSpecial Weather StatementLZKScott28 min
Mar 17, 1:40 AM CDTSevere Thunderstorm WarningLZKScott35 min
Mar 17, 1:43 AM CDTSpecial Weather StatementLZKDrew32 min
Mar 17, 2:14 AM CDTSpecial Weather StatementLZKScott31 min
Mar 17, 2:47 AM CDTSevere Thunderstorm WarningLZKLogan, Scott28 min
Mar 17, 2:52 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Mar 17, 3:11 AM CDTSpecial Weather StatementLZKOuachita49 min
Mar 17, 3:15 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan34 min
Mar 17, 3:29 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope46 min
Mar 17, 3:44 AM CDTSpecial Weather StatementLZKCalhoun, Lincoln, Ouachita31 min
Mar 17, 3:51 AM CDTSpecial Weather StatementLZKConway24 min
Mar 17, 3:57 AM CDTSpecial Weather StatementLZKFaulkner33 min
Mar 17, 4:00 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell30 min
Mar 17, 4:15 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Van Buren and 1 more45 min
Mar 17, 4:29 AM CDTSpecial Weather StatementLZKVan Buren46 min
Mar 17, 4:44 AM CDTSpecial Weather StatementLZKStone46 min
Mar 17, 4:44 AM CDTSpecial Weather StatementLZKDallas46 min
Mar 17, 4:53 AM CDTSevere Thunderstorm WarningLZKCleburne, White37 min
Mar 17, 4:54 AM CDTSpecial Weather StatementLZKLincoln51 min
Mar 17, 4:58 AM CDTSpecial Weather StatementLZKPope, Searcy, Van Buren47 min
Mar 17, 5:22 AM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln38 min
Mar 17, 5:52 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Grant, Jefferson41 min
Mar 17, 5:55 AM CDTTornado WarningLZKArkansas, Desha25 min
Mar 17, 6:21 AM CDTSpecial Weather StatementLZKSharp24 min
Mar 17, 7:51 AM CDTSpecial Weather StatementLZKSearcy39 min
Mar 17, 8:18 AM CDTSpecial Weather StatementLZKMonroe27 min
Mar 17, 8:18 AM CDTSpecial Weather StatementLZKPike42 min
Mar 17, 10:27 AM CDTFlash Flood WarningLZKPulaski3 hr
Mar 17, 3:50 PM CDTTornado WarningLZKDrew40 min
Mar 17, 4:30 PM CDTTornado WarningLZKDesha, Drew45 min
Mar 17, 5:11 PM CDTSpecial Weather StatementLZKDrew49 min
Mar 17, 5:22 PM CDTSpecial Weather StatementLZKDesha38 min
Mar 17, 5:46 PM CDTSpecial Weather StatementLZKWoodruff44 min
Mar 17, 6:42 PM CDTSpecial Weather StatementLZKNewton48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.